Download

Applying the method of one-dimensional perturbations chaotic maps in cellular networks

M.I. Malkin1

AnnotationIn the paper, the presence of chaotic behavior has been shown for some classes of cellular networks which are discrete models of diffusion type equations. To this aim, the author's method for proving the existence and stability of topological horseshoes near degenerate chaotic low dimensional map has been applied.
KeywordsDifference equations, chaotic behavior of trajectories, cell network, discrete models of diffusion

1Assistant professor of differential equations and mathematical analysis, Nizhny Novgorod State University. Lobachevsky, Nizhny Novgorod, malkin@mm.unn.ru

Citation: M.I. Malkin, "[Applying the method of one-dimensional perturbations chaotic maps in cellular networks]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,14:4 (2012) 57–61 (In Russian)